Makale
Tam Makale
Uluslararası
1995
Quasi Elliptic Functions Structured By Log
Jour.Inst.Math.Comp. Sci.(math.ser.)
Cilt 8 · ss. 135–138 · 01.01.1995
Atıf için künye
Kaplan, A., & OCAK, R. (1995). Quasi Elliptic Functions Structured By Log. Jour.Inst.Math.Comp. Sci.(math.ser.), 8, 135–138.
BibTeX
@article{kaplan1995-146500,
author = {Kaplan, Abdullah and OCAK, rahim},
title = {Quasi Elliptic Functions Structured By Log},
journal = {Jour.Inst.Math.Comp. Sci.(math.ser.)},
year = {1995},
volume = {8},
pages = {135--138},
issn = {1300-1800},
url = {https://akademik.atauni.edu.tr/yayinlar/146500-quasi-elliptic-functions-structured-by-log}
}